# SDR FDKA2009082700178

- Difficulty date: August 27, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 11,474 hours, 11,471 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6120 BNA TO CVG.  IN FLIGHT SERVICE DOOR SQUEAL.  MX CLEANED AND LUBED SERVICE DOOR SEAL, OPS GOOD.
